# SDR R61A2025010400016

- Difficulty date: January 5, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000676
- Aircraft time: 16,976 hours, 11,918 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: 17014508407
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK L/H PYLON PRE COOLER INLET DUCT BRACKET SUPPORT FOUND CRACKED. REMOVED AND REPLACED BRACKET IAW AMM 36-11-08
